Oscillation of a forced higher order equation

Volume 60 / 1994

Witold Kosmala Annales Polonici Mathematici 60 (1994), 137-144 DOI: 10.4064/ap-60-2-137-144

Abstract

We state and prove two oscillation results which deal with bounded solutions of a forced higher order differential equation. One proof involves the use of a nonlinear functional.

Authors

  • Witold Kosmala

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image